Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel as Mood Stabilizer?

Posted by SheilaC on August 26, 2009, at 15:30:49

In reply to Re: Seroquel as Mood Stabilizer? SheilaC, posted by Maxime on August 26, 2009, at 10:30:26

> Well at least Seroquel is a med that you can tolerate, that's a good start. You could try higher dosages of seroquel (200-300mg) to get an antidepressant effect from the med. Maybe you should try the XL version of the med so that it doesn't wear off so quickly.
>
> I used seroquel for a year as a mood stabiliser. My only problem with it was that it gave me the munchies and I gained weight which i have yet to lose.

Thanks Maxime,

I love my Seroquel and Klonopin at night. I couldn't sleep without them. But I don't think those small doses are enough to keep me stable. My Pdoc and husband are encouraging me to try a mood stabilizer. Probably a good idea.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[914241]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SheilaC thread:914062
URL: http://www.dr-bob.org/babble/20090826/msgs/914241.html